# SDR ASAA2022103140551

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,933 hours, 17,425 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Location: Pws
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT APPROXIMATELY 10,000 MSL TO 25000 MSL, PWS FAIL ANNUNCIATOR APPEARED ON MFD. GROUNDED - YES. PERF B737-800 FIM 34-43 TASK 801, FOUND NO SYS FAULTS, TEST PASSED.
